Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from pneumonia, rheumatoid arthritis and varicose veins. On steroids and oxygen support. Any suggestions?

my husband came out of hospital yesterday after being there since 17th December with pnuemonia he also has rheumatoid arthritus & trouble with varicose veins in his legs this time he was given oxygen as he was breathless I am looking for a hand tester to check his levels at home Last night he spent most of it awake & coughing he is on steriods for two more weeks before he goes to see the doctor again
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your husband is taking right medicine. Don't worry.
He must be discharged from the hospital after recovering from pneumonia.
He should be slept in mild propped up position if he is breathless. If possible he can be nebulized at home.
For rheumatoid arthritis ,there are many disease modifying drugs with less side effects .He can try that.
Varicose vein can be treated conservatively or surgical depending upon the patients.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor